1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Side effects - allergic reaction? chemical burn?

Discussion in 'Methamphetamine' started by FluffyPinkElephant, Mar 22, 2012.

  1. FluffyPinkElephant

    FluffyPinkElephant Titanium Member

    Reputation Points:
    300
    Joined:
    Mar 3, 2011
    Messages:
    198
    Okay, so I want to preface this with:

    Fluffy is not high any longer, has not used in 3 days now. Last dose was roughly 2 pm on Sun. She has slept the last couple nights and knows she isn't imagining this. Also, Mr Fluffy and others can see it...I just hate to have that "OMG I'm freaking out" thread but could use some advice.

    This past weekend she partied Sat night through Sun early afternoon, with supplies from two different people. First shot missed entirely, the others she had minimal issue with. Sites look great considering...the big miss you can't even tell unless you palpate the area, so she is wondering if that friend is selling fake dope...because it gets you high as hell on a small dose but didn't burn upon missing and had no legs, much like when she shot bath salts. But that is beside the point...

    Fact remains, she did miss with something...she did hit with something also...either way this morning the skin around her eyes and the skin of her neck is puffy and red, it also has that itchy burn feeling and is warm to the touch. It seems to fade a little off and on but i continuing to come back and increase in 'sting/itch' also as of this evening the 'rash' from her neck feels as if it is spreading upward she feels the sensation around her lips and along her jawline.

    Went to pharmacist to get topical cream and advice, she said it looks like either allergy or chemical burn. She suggested benadryl, ibuprofen, aloe and hydrocortisone ointment...Fluffy denied knowing what caused it because reality is...she DOESN'T know. It seems to be fading a little, but still itches like mad.

    Now, also want to point out that her skin does usually get hot and red and feel tight a couple days after using usually, however it is always her fingers, around her knees or feet...the joints mainly and those dont ever itch or burn just feel heat radiating from them.

    I guess I just want to get someone's opinion regarding whether this could be related to slamming? Dope leaving her system? Would an allergy have presented itself immediately? Otherwise she feels perfectly normal just a little weirded out by the puffy allergic looking skin...
     
  2. crushedice

    crushedice Newbie

    Reputation Points:
    -5
    Joined:
    Feb 1, 2012
    Messages:
    102
    dang dude that fuckin sucks....

    it sounds like a chemical allergic ...or ...allergic chemical..rash
    that shit never happens to me *knock on wood*
    but i do notice sum dry patches on my skin once in a while which im sure is due to the chemical reactions the meth is cut with, it usually goes away by itself but it doesnt itch or burn or anything...
    ur shit sounds serious tho...all i would recommend is to not fuck with that same batch that could have caused this...
    switch dealers or sumthing...
    get better 0:)
     
  3. beentheredonethatagain

    beentheredonethatagain Silver Member

    Reputation Points:
    2,193
    Joined:
    May 30, 2007
    Messages:
    3,295
    its the same question as before, the answer is quite the same, if it doesnt burn and turn your arm black and blue when you miss, then it aint fuckin real.
    just a drop missed and you will feel it sting sting bad, let alone if you missed a whole or half a issue.. and no legs when you do get the hit, then it aint real.. period..

    take care